MAUDE Adverse Event Report: ZOLL RESPICARDIA INC REMEDE SYSTEM; IMPLANTED PHRENIC NERVIE STIMULATOR FOR CENTRAL SLEEP APNEA

ZOLL RESPICARDIA INC REMEDE SYSTEM; IMPLANTED PHRENIC NERVIE STIMULATOR FOR CENTRAL SLEEP APNEA
Model Number 1100
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Zoll respicardia received an email from patient alleging injury due to concomitant device integration.
 
Additional Manufacturer Narrative
This 3500a form is an identical copy of failed 3500a form submission, report number 3009144-2025-00006 originally submitted on 04aug2025.The original 3500a form failed at ack3 due to the following error: only one pma/510(k) is allowed per report.This error has been corrected.A capa was opened to prevent reoccurrence of the failed submission.

Brand Name
REMEDE SYSTEM
Common Device Name
IMPLANTED PHRENIC NERVIE STIMULATOR FOR CENTRAL SLEEP APNEA
Manufacturer (Section D)
ZOLL RESPICARDIA INC
12400 whitewater dr.
suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL RESPICARDIA, INC.
12400 whitewater dr
suite 150
minnetonka MN 55343
Manufacturer Contact
kevin bentley
12400 whitewater dr
suite 150
minnetonka, MN 55343
9525404470
MDR Report Key23831738
Report Number3009144177-2025-00011
Device Sequence Number20107100
Product Code PSR
UDI-Device Identifier00857688007391
UDI-Public0100857688007391
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/21/2026
Device Model Number1100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite